# SDR SWIA200717930

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM CRACKS FOUND AT RBL12 AND LBL12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED PARTS PER CRJ200 REO 601R-53-11-171 REV C AND COMPLIED WITH SKYWEST RII 53-900-1001.
